# SDR REXA2013080601560

- Difficulty date: August 6, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N8423C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7423
- Aircraft time: 28,680 hours, 25,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY EXIT SIGN INOPERATIVE. R & R LIGHTED FLOOR LEVEL SIGN IAW AMM 33-51-10.  OPS CHECKED GOOD.
